I have been experiencing the worst nausea while receiving radiation. Docs, nurses and literature say it is not likely for the area and location of treatment! I am close to the end of radiation treatment, 7 more to go and in addition to the painful burn and skin irritations the nausea has developed. Thank you in advance for any shared insight. Gentle hugs.
I was nauseated too. Finally, after complaining more and more loudly, they admitted that they probably were radiating the esophagus and that area which would cause the nauseous feeling. They redirected the radiation which helped a little (since I only had 7 left).
They asked each time I saw the doctor if I was throwing up and I finally had to get louder and say I am not a “thrower upper” but I sure felt like it! It seemed they were radiating way more than just the boob!
I had low grade nausea throughout the whole time until I took a break from the whole breast rads (and they did seven days of the more fucused rad while they reprogrammed the other).
I had to kind of get ugly about feeling nauseated. I felt more nauseated during rads than chemo.
I learned I had to SPEAK UP!
I am almost three years out from treatment.
I hope you can find some relief! All my best to you!
I just came from radiation number 3 and have been nauseous since my second treatment. I asked the nurse and she said becaus they are doing the whole breast wall and lymph nodes under the clavicle and liver could be getting a bit of the radiation. Thus it can cause nauseousness
Ginger root< 550 mg every day that kept my nausea away!